# SDR AALA20100507MIA02

- Difficulty date: May 7, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 36,117 hours, 4,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID GALLEY EMERGENCY EXIT LIGHT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT SIDE MID GALLEY.  OPS CHECKED NORMAL.
